... eat anything with sugar fruits, pastries nothing at all and bitter tastge stays in mouth, there has been loss of taste. Can this be from this medication, will I be able to get my taste back?
I see that this question is over one year old but perhaps the answer can still help someone taking this med. The answer is YES, it can change you sense of taste and/or smell. This is considered to be among the less serious side effects BUT it still is a side effect that should be reported.
- Allopurinol Information for Consumers
- Allopurinol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allopurinol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 1 answer
Posted 25 Nov 2013 • 2 answers
Posted 7 Nov 2015 • 0 answers
Posted 10 Apr 2016 • 1 answer
Posted 17 Jun 2016 • 1 answer